# SDR SWAA2022090248652

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 58,311 hours, 38,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1672
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1672; AND M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1672 AND M1675 / [01] R&R EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1672; AND M1675 PER MM 33-51-06
